# SDR HNAA2011091900289

- Difficulty date: September 14, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 57,894 hours, 64,384 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 1305221
- Part serial: 68331
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION FAULT LIGHT ON.  WILL NOT GO OUT.  R & R CABIN PRESSURE SELECTOR PANEL.  OPS CHECKED GOOD IAW MM 21-30-07.  CLEARED MEL.  REVERSED SP21-1 OUTFLOW RETURNED TO ORIGINAL CONFIGURATION.
